# SDR CALA2025100809790

- Difficulty date: October 3, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 82,297 hours, 30,329 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A3234
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3  AREAS OF CORROSION IN STRINGER CHANNEL AT APPROX STA 811, STA 815, AND STA 832, STR 25L.  REMOVED DAMAGE AT STA 811 -825 AT STR 25L HFEC REQUIRED AT CUT EDGE OF STR 25L AND APROX STA 811 REF SRM 53-00-03-2R-1 STEP 4 (C) PERFORMED HFEC AT CUT EDGE OF STR 25L AND APROX STA 811 REF SRM 53-00-03-2R-1 STEP 4 (C). NO DEFECTS NOTED IAW SRM 53-00-03-2R-1 TABLE 204.   TRIMMED AND FABRICATED STRINGER REPAIR SECTION IAW SRM 53-00-03-2R-1 STEP 4D
